# SDR MWEA011181

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 41,158 hours, 43,141 cycles
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 4055900906
- Part serial: 99092376
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN AND FIRST OFFICER PRIMARY FLIGHT DISPLAY ARE BLANK.  REPLACED NR 2 SYMBOL GENERATOR
